# SDR CA050625001

- Difficulty date: June 20, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Piccolo Tube
- Part number: 14463108
- Part serial: L53233
- Condition: Cracked
- Location: Anti-Ice
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CARRYING OUT INSPECTION IAW S/B 601R-30-029, MAINTENANCE FOUND 2 CRACKS IN THE OB PICCOLO TUBE ASSY.  BOTH CRACKS ARE APPROX 1INCH IN LENGTH, THE FIRST CRACK IS 77.5 INCH FROM THE OB END, THE SECOND CRACK IS 83 INCH FROM OB END.
